# SDR SWAA2022012454693

- Difficulty date: December 18, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO SIDEWALL LWR SUPPORT CLIP; BS 906 RBL 24 ; / [01] REMOVED CORROSION ON AFT CARGO SIDEWALL LOWER SUPPORT CLIP; BS 906; RBL 24; WORK AREA; W 1.0' X L 1.0'; D 0.002'; ORIGINAL THICKNESS 0.063'; REMAINING MATERIAL 0.061; FOUND TO BE IN LIMITS IAW SRM 53-00-07-1A-1 ; USE TOOLS MICROMETER ID: ATS599; S/N:87172278 ; ID: ATS401; S/N UNKNOWN; OK TO APPLY CHEMICAL CONVERSION; [02] THERE IS NOT SRM ALLOWABLE DAMAGE FOR AFT CARGO SIDEWALL LOWER SUPPORT CLIP; BS 906; RBL 24 ; PART TO BE REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; [03] VERIFIED NO SRM ALLOWABLE DAMAGE AND PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02; [04] REMOVED AFT CARGO SIDEWALL LOWER SUPPORT CLIP; BS 906; RBL 24 IAW SRM 51-40-02-0G-0; [05] RECEIVED NEW SIDEWALL LOWER SUPPORT CLIP FROM OUT HEAT TREATMENT CUSTOMER CARD 849844-SWA; [06] LOCATED AN DRILLED NEW SIDEWALL LOWER SUPPORT CLIP IAW SRM 51-40-05-0G-0 AND DWG 147A9409; ID: 15; REV:-; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER; [07] CORRECTIVE ACTIONS. OK TO APPLY PRIMER.; [08] APPLIED PRIMER ON NEW SIDEWALL LOWER SUPPORT CLIP IAW AMM 51-21-72-370-804; [10] OK TO INSTALL NEW LOWER SUPPORT CLIP.; [11] VERIFIED OK TO INSTALL NEW LOWER SUPPORT CLIP.; [12] INSTALLED NEW CLIP IAW SRM 51-40-02-0G-0 AND DWG 147A9409 REV :-; [13] VERIFIED INSTALLED NEW CLIP IAW SRM 51-40-02-0G-0 AND DWG 147A9409 REV :-; [14] TASK COMPLETE.; [15] VERIFIED TASK COMPLETE.
